# SDR 95ZZZX1376

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9185K
- Make and model: Airtrc AT402
- Aircraft serial: 4020908
- System (JASC): 2150 · Cabin Cooling System
- Part: Stub Shaft
- Part number: 1001
- Condition: Excess Wear
- Location: Air Cond Drive
- Part time: 433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, NOTED EXCESSIVE BACKLASH IN AIR CONDITIONER DRIVE PULLEY.  REMOVED DRIVE BRACKET INSTALLED UNDER STC SA00144AT.  STUB SHAFT BETWEEN ENGINE AND DRIVE BRACKET WORN CAUSING PRE-LOAD ON ENGINE GEAR AND BEARINGS.  THIS IS 3RD OCCURRENCE.  COMPONENTS SHOULD BE REMOVED FROM SERVICE.
